# SDR A6WA201040732

- Difficulty date: August 27, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER TRACK CHANNEL CRACKED.  R & R CARGO DOOR FWD TRACK LOWER ATTACH ANGLE IAW SRM 51-40-11, 51-42-21, 51-42-06, AND 51-25-21.
